Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SVS LLC PREMIERPRO; DRAPE, SURGICAL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SVS LLC PREMIERPRO; DRAPE, SURGICAL
Model Number
8326B
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
02/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Foreign object in sterile package.
New Search
Submit an Adverse Event Report
Brand Name
PREMIERPRO
Common Device Name
DRAPE, SURGICAL
Manufacturer
(Section D)
SVS LLC
13034 ballantyne corporate pl
charlotte NC 28277
MDR Report Key
19212480
Report Number
19212480
Device Sequence Number
17868399
Product Code
KKX
UDI-Device Identifier
00818566010193
UDI-Public
(01)00818566010193(17)280907(10)CBBM09-01
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
02/12/2024
Report Date
(Section F)
02/12/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
8326B
Device Catalogue Number
8326B
Device Lot Number
CBBM09-01
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
04/30/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
04/30/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
02/12/2024